# SDR FDEA201407021603

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,158 hours, 23,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMER LIGHT INOPERATIVE.  RELAMPED L1 DOOR SLIDE LIGHT IAW MM 33-51-06-2-1.  OPERATIONS CHECKED GOOD.
